# SDR SWAA2025122942023

- Difficulty date: December 2, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 51,234 hours, 31,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE R1 DOOR STUB FRAME, BS 291+ 8, WL 206+57,  APPROX 0.1 INCH ABOVE SEAL DEPRESSOR.   L: .3 INCH.   REMOVED THE DAMAGED STUB FRAME, LOCATED, DRILLED, AND INSTALLED A NEW STUB FRAME IAW SRM 51-40-05-0G-0, 51-40-02-0G-0, AND DWG 141A8370, REV D.
